Autor: |
Hadi Roopaei |
Jazyk: |
angličtina |
Rok vydání: |
2020 |
Předmět: |
|
Zdroj: |
Journal of Inequalities and Applications, Vol 2020, Iss 1, Pp 1-13 (2020) |
Druh dokumentu: |
article |
ISSN: |
1029-242X |
DOI: |
10.1186/s13660-020-02380-2 |
Popis: |
Abstract In this paper, we focus on the problem of finding the norm of Hilbert operator on some sequence spaces. Meanwhile, we obtain several interesting inequalities and inclusions. |
Databáze: |
Directory of Open Access Journals |
Externí odkaz: |
|
Nepřihlášeným uživatelům se plný text nezobrazuje |
K zobrazení výsledku je třeba se přihlásit.
|